# SDR J8GA2018100100000

- Difficulty date: September 18, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N109B
- Make and model: Braero HS125700A
- Aircraft serial: NA0310
- Aircraft time: 9,094 hours, 6,485 cycles
- Engine: Hnywl TFE73120R
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE AIRCRAFT STEERED TO THE RIGHT AS SOON AS THE NOSE WHEEL TOUCHED THE GROUND. CREW REPORTED THAT THEY WERE NOT ABLE TO USE THE TILLER TO CONTROL THE AIRCRAFT DIRECTION. CREW REPORTED THE TILLER WAS VERY STIFF. AT THIS TIME IT'S DIFFICULT TO DETERMINE THE EXACT CAUSE OF THIS INCIDENT.
